# SDR GTIA010957

- Difficulty date: August 30, 2001
- Submitted: November 5, 2001
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - CENTER LOWER CARGO COMPARTMENT CORRODED AT LOWER CUTOUT DOOR JAMB FROM STATION 635 TO STATION 693.  REMOVED CORROSION ON JAMB.  REMOVED JAMB BEAM.  INSTALL NEW JAMB BEAM IAW MD-80 SRM 51-30-02.  (M)
